MAUDE Adverse Event Report: COVIDIEN VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM; CATHETER, BILIARY, DIAGNOSTIC

COVIDIEN VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM; CATHETER, BILIARY, DIAGNOSTIC
Catalog Number PXB35-08-27-135
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Codes Patient Problem/Medical Problem (2688); No Known Impact Or Consequence To Patient (2692)
Date of Event 07/25/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the physician was attempting to use a visi pro balloon expandable stent to treat a lesion in the subclavian artery.The device was prepped as per the ifu with no issues identified.The lesion was not pre-dilated and no embolic protection was used.There was no resistance encountered advancing the device and it did not pass through a previously deployed stent.The balloon expandable stent dislodged upon attempts to deploy it in the subclavian.It was retrieved but was not able to be withdrawn through the sheath so they deployed the stent in the common iliac.Another stent was used to treat the subclavian.
 
Additional Manufacturer Narrative
A non-mdt balloon expandable stent was used to complete the procedure.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
MDR Report Key7731489
Report Number2183870-2018-00401
Device Sequence Number13850049
Product Code FGE
UDI-Device Identifier00821684036495
UDI-Public00821684036495
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K061566
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/07/2019
Device Catalogue NumberPXB35-08-27-135
Device Lot NumberA306789
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/25/2018
Supplement Date Received by Manufacturer08/02/2018
08/08/2018
Initial Report FDA Received Date07/30/2018
Supplement Report FDA Received Date08/28/2018
10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR